# SDR SWAA2023091596575

- Difficulty date: September 3, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Defective
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER 'CABIN EMER LIGHTS' POS. A-9 AT P6-11 PANEL DEFECTIVE.<[01] REPLACED CIRCUIT BREAKER AT P6-11; POS. A9 AS PER B737 WDM 33-51-11 AND SWPM 20-30-00. EMERGENCY LIGHTS - OPERATIONAL TEST WILL BE ACCOMPLISHED ON TTG8Q00N9NEJ.;[02] VERIFIED STEP 1.
